International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Macedonia | Volume 3 Issue 6, June 2014

Characterization of 2-Inner Product Using Euler-Lagrange Type of Equality

Katerina Anevska, Risto Maleski

Problem of necessary and sufficient conditions for 2-normed space be 2-pre-Hilbert space is focus of interest of many mathematicians. Some of the characterizations of a 2-inner product may be found in [2]; [4] and [5]. In this paper; its given necessary and sufficient condition for the existing of 2-inner product into 2-normed space (L; ||; || using the Euler-Lagrange type of equality and also is given generalization of this characteristic.

Keywords: 2-inner product, Euler-Lagrange type equality, 2-pre-Hilbert space

Edition: Volume 3 Issue 6, June 2014

Pages: 1220 - 1222


How to Cite this Article?

Katerina Anevska, Risto Maleski, "Characterization of 2-Inner Product Using Euler-Lagrange Type of Equality ", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2014424, Volume 3 Issue 6, June 2014, 1220 - 1222

25 PDF Views | 24 PDF Downloads

Download Article PDF

Top